# SDR REXA2021101100846

- Difficulty date: September 18, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902347
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM #76 & #77 BRACKET P/N:601R31902-347 & TARGET P/N:601R31902-349 HAS CORROSION & IS DAMAGED BEYOND SERVICEABLE LIMITS & REQUIRE REPLACEMENT.	REMOVED & REPLACED BRACKET 601R31902-347 & TARGET IAW CRJ 700 SRM 51-40-11-001-001-A01, INSTALLED BRACKET & TARGET IAW CRJ 700 SRM 51-42-06-001-001-A01 TARGET P/N 601R31902-349. REV 38 07/25/20 WVAC EMP # 56392
